# SDR SWAA2022042997511

- Difficulty date: April 25, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737
- Aircraft serial: 36637
- Aircraft time: 43,575 hours, 26,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Rh Overwing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: LIGHT ON RIGHT OVER WING EXIT IS BURNT OUT RELAMP NO HELP MAY NEED A BALLAST / [01] OK TO CONT PER MEL 33-2-03 SP1 B;[02] R&R EMERGENCY EXIT BALLAST REF AMM 33-21-00; OPS CHECK GOOD; REF LOG PAGE 1825911 FOR CLEARING OF MEL
